Sunday, June 7, 2009

Spent, Narcissus floats. Drifting.


While arranging some flowers at the kitchen sink, this spent blossom was discarded. After it hit the water, I noticed how dramatic the ribbing of each petal looks. Naturally, I had take a pic.
_______________

Last Sunday, I wrote that I did not know what I was feeling. That may have been a signal that something is not right. Now, nobody should worry about me, really. Im not going to off myself or anything like that. But I have been hearing the dark thoughts again. It may be that my anti-depressant has stopped working.

All re-uptake inhibitor type anti-depressant medications are equally as prone to this "poop-out" phenomenon. It is a mammoth nuisance, I can tell you.

So, its a waiting game for the moment. If I continue to fall further down, then its the meds. If I manage to pull myself out of the quicksand, then perhaps there is another explanation for this nosedive.

How long to give it before running to the doctor is the big question. Ive tried several other anti-depresants over the years. All of them had side effects that range from "annoying-but-I-can-live-with-it-in-exchange-for-some-other-benefit" (like the one Im on), and all points in between right on up to "Unacceptable! TERMINATE! Unacceptable! DONT TOUCH ME!! UNACCEPTABLE!"

...now I am loosing patience with sitting here trying to force an encyclopedia of information into one short blog post, Im going to RUN AWAY for now and find something else to do for a bit - Have a good day out there!

4 comments:

BetteJo said...

Of COURSE you had to take a picture! Amazing. :)

Glad you're keeping on top of things - it's a tough thing knowing how the meds are doing sometimes.

karendellovo said...

I enjoy all your posts and photos, and I usually don't comment. I wanted to let you know, I am here and listening!

Rashid said...
This comment has been removed by the author.
Rashid said...

I found your website great. If you want to know about Pakistan then see, here is informative website Info About Pakistan

Thanks